# SDR C2XA07IA237

- Difficulty date: November 21, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 4,036 hours, 2,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SAT - FLIGHT 998, THE CREW REPORTED AN ACRID SMOKE IN THE REAR OF THE AIRCRAFT WITH LAV SMOKE ALARM WHEN SWITCHING FROM APU TO ENGINE BLEEDS.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED OPERATIONAL CHECKS OF THE ENGINE/APU BLEED SYSTEMS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
